# SDR HCM2002F00002

- Difficulty date: July 18, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N197BH
- Make and model: Snias AS350B2
- Aircraft serial: 2666
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Relay
- Part number: RMR54302410
- Condition: Failed
- Location: Master Elec Box
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ON ROUTINE SIGHTSEEING TRIP, THE PILOT EXPERIENCED A FLICKERING GENERATOR FAILURE WARNING LIGHT WHILE TAKING OFF FROM THE AIRPORT.  CONTINUED FLIGHT UNTIL RECEIVED A STEADY GENERATOR FAILURE WARNING LIGHT.  RETURN TOT AIRPORT.  UPON INSPECTION BY MAINTENANCE PERSONNEL IT WAS DETERMINED THAT THERE WAS A FAILURE OF THE REX-K1 GENERATION EXCITATION RELAY LOCATED IN THE MASTER ELECTRICAL BOX.  THE RELAY AND THE BATTERY WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO RECOMMENDATIONS TO PREVENT RECURRENCE OF THIS RELAY FAILURE.
